Repository logo
 
Loading...
Thumbnail Image
Publication

The universal covering homomorphism in o-minimal expansions of groups

Use this identifier to reference this record.
Name:Description:Size:Format: 
uc.pdf214.21 KBAdobe PDF Download

Advisor(s)

Abstract(s)

Suppose G is a definably connected, definable group in an o-minimal expansion of an ordered group. We show that the o-minimal universal covering homomorphism p:U->G is a locally definable covering homomorphism and π_1(G) is isomorphic to the o-minimal fundamental group π (G) of G defined using locally definable covering homomorphisms.

Description

Keywords

Definable groups O-minimal structures Universal covers

Citation

Edmundo, Mário Jorge; Eleftheriou, P. E. - The universal covering homomorphism in o-minimal expansions of groups. "Mathematical Logic Quarterly" [Em linha]. ISSN 0942-5616. Vol. 53, Nº 6 (2007), p. 1-20

Research Projects

Organizational Units

Journal Issue